The association of tuberculosis with IgA Nephropathy (IgAN) is an uncommon occurrence. IgAN may be a consequence of tuberculosis, possibly because of an abnormal IgA-mediated immune response against Mycobacterium Tuberculosis. In subjects with acute nephritis during tuberculosis infection, it remains difficult to formulate a differential diagnosis among primary or secondary renal involvement because of tuberculosis itself or to antituberculous agents. Moreover, glomerulonephritides occurring during infectious diseases always represent a difficult condition to define the appropriate pharmacological treatment, considering the high risks of immunosuppression, which need to be evaluated in the single patient. We describe a 75-year-old male patient with acute renal insufficiency secondary to extracapillary IgA nephropathy during recently diagnosed pulmonary tuberculosis. The possible role of tuberculosis and antituberculous medication in the pathogenesis of renal involvement is discussed, with a review of the pertinent literature.